RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 16, Issue 2  


A new proof of Minkowski's theorem
I. N. Sanov
101
Classification of the mappings of an $n$-dimensional complex into an $n$-dimensional real projective space
I. I. Gordon
113
Singular cases of Riemann's boundary problem for systems of $n$ pairs of functions
F. D. Gakhov
147
On a boundary problem of the theory of functions of a complex variable for several unknown functions
N. P. Vekua
157
Quadrature formulas
S. M. Nikol'skii
181
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019